# SDR SWAA2017103017450

- Difficulty date: September 19, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N742SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29278
- Aircraft time: 65,675 hours, 38,910 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mount Bracket
- Part number: BACS14K4
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC AFT SLIDE MOUNT BRACKET CRACKED.  R&R BRACKET IAW SRM.
